# SDR CALA2022122603487

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 05347210220000
- Condition: Corroded
- Location: Frms 68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT -Y1292 FR68-FR69 CORRODED AT FR68. FLOOR SUPPORT -Y1292 FR68-FR69 REMOVED IAW SRM 51-42-11, FOUND T WC: 41177 STA: ST ENG BFM O BE OUT LIMITS IAW SRM TASK 53-00-14-283-002 L=1,300" W-1,200", D=0,080" T93986, RECEIVED NEW FLOOR SUPPORT P/N D5347218920200, BATCH 0003917856, AND INSTALLED IAW SRM 51-42-11.
